# SDR ASAA2017100622219

- Difficulty date: October 6, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 147A851023
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT BS 950 - 990 HAS SURFACE CORROSION.  ACFT GROUNDED.  REMOVED CORROSION, AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1.  REMOVED AND  REPLACED THE CUSP WEB IAW SRM 51-40-02,  DRAWING 147A8501, REV-, SHEET 71, AND EA 900-53EA-19364, REV 00.
